# SDR SWAA2025042819356

- Difficulty date: March 29, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 27,142 hours, 13,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER ATTACH ANGLE IS CRACKED STA 663 RBL 8 AND 30.  REMOVED FASTENERS IN FUEL TANK ONLY OF R/H VAPOR BARRIER ATTACH ANGLE PER SRM 51-40-02.  REMOVED DAMAGED R/H VAPOR BARRIER ATTACH ANGLE FROM APPROXIMATELY RBL 5' TO RBL 62' PER SRM 51-40-02.  LOCATED AND DRILLED NEW RH VAPOR BARRIER ATTACH ANGLE PER SRM 51-40-05.   INSTALLED FASTENERS COMMON TO THE VAPOR BARRIER ATTACH ANGLE AND CENTER FUEL TANK ONLY FROM APPROXIMATELY RBL 5' TO RBL 62' PER SRM 51-40-02.   INSTALLED FASTENERS COMMON TO THE VAPOR BARRIER ATTACH ANGLE AND CENTER FUEL TANK ONLY FROM APPROXIMATELY RBL 5' TO RBL 62' PER SRM 51-40-02.   INSTALLED RIVETS ONLY IN VAPOR BARRIER ATTACH ANGLE VERTICAL LEG PER SRM 51-40-02 AND EA M-24-157-02340.  INSPECTION AS REQUIRED.  INSTALLED REMAINING FASTENERS IN VAPOR BARRIER ATTACH ANGLE VERTICAL LEG PER SRM 51-40-02.   INSTALLED REMAINING FASTENERS IN VAPOR BARRIER ATTACH ANGLE VERTICAL LEG PER SRM 51-40-02.  CAP SEALED FASTENERS COMMON TO THE VAPOR BARRIER ATTACH ANGLE AND CENTER FUEL TANK ONLY FROM APPROXIMATELY RBL 5' TO RBL 62' PER SRM 51-80-01.    REMOVED AND REPLACED R/H VAPOR BARRIER ATTACH ANGLE AT STA 663. PER SRM 51-40-02 AND EA M-24-157-02340.
